# SDR SWAA2014061629057

- Difficulty date: June 12, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 27,721 hours, 16,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW FWD WALL UPPER SKIN WEB CRACKED AT BS 663.  REPAIRED WEB IAW SRM.
